# SDR AALA201910319007

- Difficulty date: September 7, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111049204
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON CENTER POST WINDSHIELD LOWER ATTACHMENT AREA, INTER,NAL SIDE LH, AROUND UPPER LATERAL BOLT L=0.080" APPROX. IN COCKPIT (1EA). ACCOMPLISHED REPAIR ON CENTER POST WINDSHIEL L/H IAW EA #298331.
